Alert archive / California / Wind Advisories in 2015

Wind Advisory 52, NWS Los Angeles, CA

October 30, 2015

NWS Los Angeles, CA issued this wind advisory at Oct 30, 2015, 11:54 AM PDT. It took effect at Oct 30, 2015, 12:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2015, 11:54 AM PDT (18:54 UTC)
In effect from
Oct 30, 2015, 12:00 PM PDT
Expired
Oct 30, 2015, 6:00 PM PDT
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WWUS76 KLOX 301854
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1154 AM PDT FRI OCT 30 2015

...GUSTY NORTH TO NORTHEAST WINDS ACROSS PORTIONS OF LOS ANGELES
AND VENTURA COUNTIES TODAY...

.STRONG WINDS ALOFT WILL CONTINUE TO FUEL GUSTY NORTH TO
NORTHEAST WINDS OVER THE REGION...FOCUSED OVER LOS ANGELES AND
VENTURA COUNTIES. THESE WINDS ARE PEAKING AROUND NOON AND WILL
GRADUALLY WEAKEN THROUGH THE AFTERNOON.

CAZ046-054-302200-
/O.EXP.KLOX.HW.W.0007.000000T0000Z-151030T1900Z/
/O.NEW.KLOX.WI.Y.0052.151030T1900Z-151030T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG
1154 AM PDT FRI OCT 30 2015

...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...HIGH WIND WARNING WILL EXPIRE AT NOON PDT TODAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30
  MPH WITH GUSTS TO 50 MPH WILL GRADUALLY WEAKEN THIS AFTERNOON TO
  15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ041-302000-
/O.EXP.KLOX.WI.Y.0051.000000T0000Z-151030T1900Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
1154 AM PDT FRI OCT 30 2015

...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY...

THE NORTH TO NORTHEAST WINDS HAVE WEAKENED TO BELOW ADVISORY
STRENGTH AND IS NOT EXPECTED TO RE-STRENGTHEN TODAY.

$$

CAZ053-302200-
/O.CON.KLOX.WI.Y.0051.000000T0000Z-151030T2200Z/
VENTURA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS
1154 AM PDT FRI OCT 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 
  MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THIS 
  AFTERNOON. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-547-302200-
/O.CON.KLOX.WI.Y.0051.000000T0000Z-151030T2200Z/
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
1154 AM PDT FRI OCT 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS 
  AFTERNOON...THEN BECOME 15 TO 25 MPH. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR 5SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-302200-
/O.CON.KLOX.WI.Y.0051.000000T0000Z-151030T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK
1154 AM PDT FRI OCT 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST 15 TO 25 MPH 
  WITH GUSTS TO BETWEEN 40 MPH WILL CONTINUE THROUGH EARLY THIS 
  AFTERNOON...THEN BECOME NORTH 15 TO 25 MPH. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
1 follow-up statement
736 
WWUS76 KLOX 302141
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
241 PM PDT FRI OCT 30 2015

...GUSTY NORTH TO NORTHEAST WINDS ACROSS PORTIONS OF LOS ANGELES
AND VENTURA COUNTIES TODAY...

.STRONG WINDS ALOFT WILL CONTINUE TO FUEL GUSTY NORTH TO
NORTHEAST WINDS OVER THE REGION...FOCUSED OVER LOS ANGELES AND
VENTURA COUNTIES. THESE WINDS HAVE ALREADY PEAKS AND WILL CONTINUE
TO GRADUALLY WEAKEN THROUGH THE REST OF THE AFTERNOON.

CAZ046-054-310100-
/O.EXT.KLOX.WI.Y.0052.000000T0000Z-151031T0100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG
241 PM PDT FRI OCT 30 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30
  MPH WITH GUSTS TO 50 MPH WILL GRADUALLY WEAKEN TO 15 TO 25 MPH
  WITH LOCAL GUSTS TO 35 MPH BY THIS EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-310100-
/O.EXT.KLOX.WI.Y.0051.000000T0000Z-151031T0100Z/
VENTURA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS
241 PM PDT FRI OCT 30 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30
  MPH WITH GUSTS TO 50 MPH WILL GRADUALLY WEAKEN TO 15 TO 25 MPH
  BY THIS EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-547-310100-
/O.EXT.KLOX.WI.Y.0051.000000T0000Z-151031T0100Z/
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
241 PM PDT FRI OCT 30 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25
  MPH WITH GUSTS TO 40 MPH WILL GRADUALLY WEAKEN TO 10 TO 20 MPH
  BY THIS EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-310100-
/O.EXT.KLOX.WI.Y.0051.000000T0000Z-151031T0100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK
241 PM PDT FRI OCT 30 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH
  GUSTS TO 35 MPH WILL GRADUALLY WEAKEN TO 10 TO 20 MPH BY THIS
  EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KITTELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 10:43 AM PDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 30, 10:43 AM PDT, 1 hour 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1043 AM PDT FRI OCT 30 2015

.SYNOPSIS...

SANTA ANA CONDITIONS WILL BE FOCUSED OVER LOS ANGELES AND VENTURA
COUNTIES TODAY NEAR THE MOUNTAINS AND FOOTHILLS. CLEAR SKIES AND
ABOVE NORMAL TEMPERATURES EXPECTED TODAY AND TOMORROW. TEMPERATURES
WILL COOL SUNDAY AND CONTINUE COOLING NEXT WEEK AS A COLD LOW
PRESSURE SYSTEM MOVES INTO THE AREA BRINGING RAIN CHANCES AND
STRONG WINDS MONDAY THROUGH THURSDAY.

&&

.SHORT TERM (TODAY-SUN)...

100 KT NORTHERLY JET ALOFT HAS MOVED LITTLE OVER THE LAST 12
HOURS...BOOSTING THE NORTHERLY PRESSURE GRADIENT AT THE SURFACE TO
BRING GUSTY TO STRONG NORTH TO NORTHEAST WINDS TO LARGE PORTIONS OF
OUR REGION. THE STRONGEST WINDS REMAIN IN THE SAN GABRIEL AND SANTA
MONICA MOUNTAINS...WHERE GUSTS IN THE 50S AND 60S CONTINUE. VALLEY
AND COASTAL AREAS ARE SEEING GUSTY WINDS AS WELL...WITH LEO CARRILLO
STATE BEACH CHECKING IN WITH GUSTS AT 48 MPH THIS HOUR. SBA AND SLO
COUNTIES ARE ALSO SEEING WIND GUSTS IN THE 20S AND 30S IN SELECT
AREAS...INCLUDING THE AREA AROUND THE GIBRALTAR FIRE. THE WATER
VAPOR SATELLITE PICTURES ARE INDICATING THE JET NOW STARTING TO MOVE
MORE SWIFTLY TO THE EAST...AND BY ALL INDICATIONS THE WINDS SHOULD
RELAX SOME IN THE AFTERNOON. THE WEAKENING WILL START CLOSEST TO THE
COAST AND WORK INLAND THROUGH THE DAY. EXTENDED THE VALLEY AND
MOUNTAIN WIND ADVISORIES TO 3 PM TO ALIGN BETTER WITH THIS THINKING.
THE WIND WARNINGS STILL LOOK GOOD TO EXPIRE AT NOON...BUT WILL
LIKELY NEED TO BE REPLACED WITH WIND ADVISORIES THROUGH AT LEAST THE
AFTERNOON. THE SAN GABRIEL VALLEY WINDS HAVE NOT MATERIALIZED...AND
WHILE SOME ISOLATED GUSTS IN THE FOOTHILLS ARE LIKELY AROUND
NOON...THE VAST MAJORITY WILL BE WELL UNDER ADVISORY. TEMPERATURE
FORECAST FOR TODAY LOOKS GOOD...BUT MADE A FEW MINOR TWEAKS MAINLY
TO WARM THE COASTAL AREAS A TAD.

***FROM PREVIOUS DISCUSSION***

AN OFFSHORE FLOW PATTERN WILL PERSIST INTO SATURDAY...THOUGH WEAKER
THAN TODAY...AND BRING A WARMING TREND INTO HALLOWEEN WITH CONTINUED
DRY CONDITIONS ACROSS THE AREA. TEMPERATURES WILL LIKELY BE ABOUT
TEN DEGREES ABOVE NORMAL SATURDAY. BREEZY TO LOCALLY WINDY
CONDITIONS MAY PERSIST INTO SATURDAY...ESPECIALLY THROUGH AND BELOW
PASSES AND CANYONS.

THE RIDGE AXIS WILL MOVE EAST ON SATURDAY NIGHT AND INTO SUNDAY AND
COMMENCE A COOLING TREND THAT WILL BECOME MORE PRONOUNCED INTO NEXT
WEEK AS A COLD TROUGH OF LOW PRESSURE MOVES SOUTH INTO THE REGION.

.LONG TERM (MON-THU)...

A COLD FRONT ASSOCIATED WITH THE TROUGH OF PRESSURE WILL SWEEP INTO
THE AREA ON MONDAY AND BRING MUCH COOLER...CLOUDY...AND UNSETTLED
WEATHER. A PERIOD OF RAIN LOOKS TO MOVE INTO THE AREA BETWEEN MONDAY
AND MONDAY NIGHT...ESPECIALLY NORTH OF POINT CONCEPTION. POPS HAVE
BEEN INCREASED FOR MONDAY AND MONDAY NIGHT. MODEL SOLUTIONS SUGGEST
POSSIBLE MOISTURE SNEAKING INTO THE SOUTHLAND POSSIBLY BRINGING A
PERIOD OF RAIN AS WELL FOR MONDAY. GUSTY NORTHERLY WINDS WILL LIKELY
DEVELOP ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH INTERSTATE
5 CORRIDOR LOOK TO DEVELOP BETWEEN MONDAY AND TUESDAY.

THE TROUGH OF LOW PRESSURE WILL LINGER AND LIKELY GET REINFORCED
WITH ADDITIONAL COLD SHOTS OF AIR. THE AIR MASS WILL COOL AND TURN
MORE CONVECTIVE BETWEEN TUESDAY AND THURSDAY. GFS SOLUTIONS ARE THE
MOST AGGRESSIVE WITH THE SYSTEM...LINGERING IT INTO THURSDAY WITH A
-25 DEGREE CELSIUS 500 MB COLD POCKET MOVING SOUTH INTO THE SANTA
MONICA BAY ON WEDNESDAY. MENTIONS OF THUNDERSTORMS MAY NEED TO BE
ADDED BY FUTURE SHIFTS IF THIS FEATURE PERSISTS.

&&

.AVIATION...30/1800Z...

MID/UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED UPSTREAM WILL MOVE
OVER THE AREA. UPPER LEVEL STRONG NORTH WINDS WILL BECOME MODERATE
NORTHWEST AFTER 31/05Z WHILE MID LEVEL MODERATE NORTH WINDS WILL
PREVAIL. MIXED WEAK ONSHORE PRESSURE GRADIENT AND MODERATE OFFSHORE
GRADIENT THROUGH 31/02Z AND AFTER 31/21Z OTHERWISE MODERATE OFFSHORE
GRADIENT. A WEAK CAPPING MARINE INVERSION WAS APPROXIMATELY 1KFT AND
LOW CLOUD FIELD WAS 250 MILES OFFSHORE. THE INVERSION WILL DIFFER
LITTLE SATURDAY.

MARINE LAYER AT LAX AT 1500Z IS 978 FEET DEEP AND THE INVERSION TOP
IS AT 2618 FEET WITH A TEMP OF 27.7 DEGREES C.

KLAX...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST.
THERE IS A CHANCE LLWS WILL CONTINUE THROUGH 30/20Z.

KBUR...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST.
THERE IS A CHANCE LLWS WILL CONTINUE THROUGH 30/19Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.MARINE...30/900 AM...

SCA ADVISORY CONDITIONS WILL LIKELY END AT NOON FOR THE NORTHWEST
WINDS FROM PIEDRAS BLANCAS TO SAN CLEMENTE ISLAND AS WELL AS THE
NORTHEAST WIND FROM POINT MUGU TO SANTA MONICA. OTHERWISE THERE IS A
SLIGHT CHANCE OF COMBINED SEAS PERSISTING AT OR OVER 10 FEET FROM
PIEDRAS BLANCAS TO POINT SAL 10-60 NM THROUGH EARLY AFTERNOON BUT AS
THE WINDS DIMINISH THE LOCALLY GENERATED SEAS WILL SUBSIDE.
NORTHWEST WINDS WILL LIKELY INCREASE EARLY MONDAY MORNING AND THERE
IS A CHANCE GALE FORCE WINDS WILL EXIST OVER THE ENTIRE AREA MONDAY
MORNING THROUGH MONDAY EVENING AS A TROUGH OF LOW PRESSURE MOVES
OVER THE AREA AND AN OUTLOOK WILL BE ISSUED TODAY FOR THE EVENT.

THERE WILL BE ONE MORE ASTRONOMICALLY HIGH TIDE THIS MORNING...
BETWEEN 1100 AND 1145 AM. TIDE HEIGHTS WILL BE BETWEEN 7 AND 7.5
FEET...HIGHEST SOUTH OF POINT CONCEPTION. THE HIGH TIDES COMBINED
WITH THE SURF MAY CAUSE LOCAL COASTAL FLOODING IN SOME LOCATIONS
SUCH AS OCEANO...PISMO BEACH...PORT HUENEME...MALIBU AND LONG BEACH.

SEE THE COASTAL FLOOD STATEMENT LAXCFWLOX FOR MORE DETAILS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
COASTAL FLOOD ADVISORY(SEE LAXCFWLOX).

&&

PUBLIC...KITTELL/HALL
AVIATION/MARINE...30
SYNOPSIS...SUKUP/THORNTON

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 30, 6:00 AM PDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT FRI OCT 30 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-311300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF LOS ANGELES AND VENTURA
COUNTIES THIS MORNING. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP
IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY THROUGH THIS
EVENING. MINOR COASTAL FLOODING IS POSSIBLE NEAR THE TIME OF HIGH
TIDE LATE THIS MORNING. HIGH SURF WILL AFFECT THE CENTRAL COAST
BEACHES TODAY...WITH ELEVATED SURF ELSEWHERE. THERE IS A HIGH RIP
CURRENT RISK ON ALL AREA BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

A COLD FRONT ASSOCIATED WITH THE TROUGH OF PRESSURE WILL SWEEP INTO
THE AREA ON MONDAY AND BRING MUCH COOLER...CLOUDY...AND UNSETTLED
WEATHER THROUGH THURSDAY. A PERIOD OF RAIN LOOKS TO MOVE INTO THE
AREA BETWEEN MONDAY AND MONDAY NIGHT...ESPECIALLY NORTH OF POINT
CONCEPTION. POPS HAVE BEEN INCREASED FOR MONDAY AND MONDAY NIGHT.
GUSTY NORTHERLY WINDS WILL LIKELY DEVELOP ACROSS SOUTHERN SANTA
BARBARA COUNTY AND THROUGH INTERSTATE 5 CORRIDOR LOOK TO DEVELOP
BETWEEN MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 2:24 PM PDTSmall Craft AdvisoryLOX6 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.